# SDR CALA2010062800304

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 27,864 hours, 11,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C EXPERIENCED A PRESSURIZATION CONTROL PROBLEM AND DIVERTED INTO SAT, REF L/P 8429328.  CABIN O-2 MASKS WERE DEPLOYED BY THE CREW FOR DELAY.  DEPLOYED O-2 MASK GENERATORS REPLACED, OVERWEIGHT LANDING INSP C/W, LT PACK WHICH WAS ON MEL CORRECTED.  RT PACK WAS OPS CHECKED OK.
